# SDR SWIA201439276

- Difficulty date: September 9, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 21,644 hours, 13,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Fitting
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR PX36 SENSOR SLIDE FITTING, PN 601R38959-3, HAS 1 CRACK ON THE LOWER LUG AND A PORTION OF MATERIAL MISSING ON THE UPPER LUG.  COMPLIED WITH TEMPORARY REPAIR IAW REO 690-53-22-017.  PERMANENT REPAIR DUE IN 100 FLIGHT HOURS DUE BY TAT 21737.4.  DO NOT CLOSE UNTIL PERMANENT REPAIR.   R & R THE GALLEY SERVICE DOOR PX36 SENSOR AND SENSOR SLIDER FITTING IAW AMM 52-70-06.  PERFORMED OPS CHECK OF GALLEY SERVICE DOOR PX36 SENSOR IAW AMM 52-41-00 OPERATES NORMALLY AT THIS TIME DMI CLEARED.
